Zonisamide Capsules Recalled Due to Potential Labeling Mixup
Aidapak Services is recalling Zonisamide capsules that may be mislabeled as Phytonadione tablets due to a labeling error.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) without reported injuries or illnesses, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling Zonisamide Capsule, 100 mg, NDC 64679099001, due to a labeling mixup. The product may be potentially mislabeled as PHYTONADIONE, Tablet, 5 mg, NDC 25010040515.
The recalled Zonisamide capsules have the pedigree W003786 and an expiration date of 6/27/2014. The potentially mislabeled Phytonadione tablets have the pedigree W003737 and an expiration date of 5/31/2014.
Repacked drugs were distributed in Arizona, California, Oregon, and Washington. Consumers should check their medication for the specific NDC and pedigree numbers listed above and contact their pharmacist or healthcare provider if they have questions.
The recalled product
- Product
- ZONISAMIDE Capsule, 100 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 64679099001
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 100
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (3)
- ZONISAMIDE Capsule
- 100 mg has the following code Pedigree: W003786
- EXP: 6/27/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModeratePotassium Acid Phosphate Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Chlorothalidone Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Dutasteride Capsules Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateSulfasalazine Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- SevereFDA Recalls Tizanidine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereLosartan Potassium Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29